# SDR DXTA2024092000609

- Difficulty date: September 19, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N857QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000110
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS VERY DIFFICULT TO CLOSE HANDLE INTERMITTENTLY. THE CABIN DOOR CAS AND CHECK DOORS CAS WILL COME ON AND NOT EXTINGUISH WHEN DOOR DOES CLOSE, INTERMITTENTLY. SOMETIMES THE DOOR WORKS NORMALLY. CORRECTIVE ACTION: PERFORMED LONGITUDE CABIN DOOR RESET PROCEDURE IAW CE-700 AFM.
